Alert archive / Nebraska / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 120, NWS Hastings, NE

July 9, 20217 counties in Nebraska

NWS Hastings, NE issued this severe thunderstorm warning at Jul 9, 2021, 11:30 PM CDT for 7 counties in Nebraska. It was in force for 45 min. 15 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 9, 2021, 11:30 PM CDT (04:30 UTC)
Expired
Jul 10, 2021, 12:15 AM CDT
In force
45 min
Issued by
NWS Hastings, NE
Area
Storm-based polygon
Hail
0.88 in
Wind
70.0 mph

Counties Clay County, NE, Fillmore County, NE, Hamilton County, NE, Nuckolls County, NE, Thayer County, NE, Webster County, NE, York County, NE

The radar

The Grand Island radar (KUEX), 35 km from the middle of the area, began a volume at 04:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 9, 11:30 PM CDTTSTM WND DMGStrang, NEDELAYED SOCIAL MEDIA REPORT AND PHOTOS OF PORTIONS OF SCHOOL ROOF TORN OFF AND BLOWN INTO FIELD ACROSS THE ROAD. DAMAGE TO SEVERAL OUTBUILDINGS AND EXTENSIVE LARGE TREE LIMB DAMAGE. TIME ESTIMATED FROM RADAR AND NEARBY MESONET OBSERVATIONS.
Jul 9, 11:30 PM CDTTSTM WND GST 591 Nnw Strang, NEDAVIS WEATHERLINK.
Jul 9, 11:30 PM CDTTSTM WND GST 603 Ssw Shickley, NE
Jul 9, 11:30 PM CDTTSTM WND GST 60Mccool Junction, NEFIRE CHIEF EST 60MPH WIND GUSTS.
Jul 9, 11:31 PM CDTTSTM WND GST 64York Airport, NE
Jul 9, 11:34 PM CDTTSTM WND DMGCarleton, NETREE DAMAGE REPORTED IN CARLETON, INCLUDING A LIMB 10 INCHES IN DIAMETER.
Jul 9, 11:34 PM CDTTSTM WND GST 583 Se Shickley, NEDAVIS WEATHERLINK.
Jul 9, 11:37 PM CDTTSTM WND GST 713 Ese Carleton, NE
Jul 9, 11:41 PM CDTTSTM WND GST 594 Ne Belvidere, NE
Jul 9, 11:45 PM CDTTSTM WND GST 623 E Strang, NEKNESTRAN3.
Jul 9, 11:45 PM CDTTSTM WND GST 673 Ese Belvidere, NE
Jul 9, 11:45 PM CDTTSTM WND GST 694 Ese Geneva, NEDAVIS WEATHERLINK.
Jul 9, 11:45 PM CDTTSTM WND GST 70Bruning, NEEST WINDS 65 TO 70MPH AND COULD OF GUSTED AS HIGH AS 80MPH. TREE LIMBS DOWN IN TOWN.
Jul 9, 11:50 PM CDTTSTM WND DMGAlexandria, NELOTS OF TREE DAMAGE IN ALEXANDRIA, INCLUDING A TREE THAT FELL ON TOP OF A CAR. TIME ESTIMATED FROM SURROUNDING OBSERVATIONS.
Jul 9, 11:51 PM CDTTSTM WND DMGHenderson, NESEVERAL LARGE TREES DOWN IN HENDERSON, HARD TO MOVE AROUND TOWN DUE TO TREES BLOCKING ROADS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 15 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 9, 8:45 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 4.5 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2021-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2603 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2021-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 90 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2603 J/kg
Mixed-layer CIN
-130 J/kg
Mixed-layer LCL
1447 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
90 m²/s²
0-3 km storm-relative helicity
186 m²/s²
Significant tornado parameter
0.6
Supercell composite
8.1

Open this sounding in Storm Lab

The text

As transmitted.

406 
WUUS53 KGID 100430
SVRGID
NEC035-059-081-129-169-181-185-100515-
/O.NEW.KGID.SV.W.0120.210710T0430Z-210710T0515Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Hastings NE
1130 PM CDT Fri Jul 9 2021

The National Weather Service in Hastings has issued a

* Severe Thunderstorm Warning for...
  Clay County in south central Nebraska...
  Nuckolls County in south central Nebraska...
  Southeastern Webster County in south central Nebraska...
  York County in east central Nebraska...
  Southeastern Hamilton County in south central Nebraska...
  Fillmore County in south central Nebraska...
  Thayer County in south central Nebraska...

* Until 1215 AM CDT.

* At 1129 PM CDT, severe thunderstorms were located along a line
  extending from near McCool Junction to near Carleton to near
  Bostwick, moving east at 75 mph.

  HAZARD...70 mph wind gusts and nickel size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings.

* Severe thunderstorms will be near...
  Bruning, Belvidere and Strang around 1135 PM CDT.
  Alexandria and Ohiowa around 1140 PM CDT.
  Byron around 1145 PM CDT.

Other locations in the path of these severe thunderstorms include
Chester and Hubbell.

This includes Interstate 80 between mile markers 331 and 365.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4000 9873 4048 9815 4100 9796 4101 9737
      4000 9737
TIME...MOT...LOC 0429Z 264DEG 67KT 4076 9749 4034 9767 3998 9815 

HAIL...0.88IN
WIND...70MPH
 
$$

Heinlein
2 follow-up statements
840 
WWUS53 KGID 100501
SVSGID

Severe Weather Statement
National Weather Service Hastings NE
1201 AM CDT Sat Jul 10 2021

NEC035-081-181-100511-
/O.CAN.KGID.SV.W.0120.000000T0000Z-210710T0515Z/
Clay NE-Webster NE-Hamilton NE-
1201 AM CDT Sat Jul 10 2021

...THE SEVERE THUNDERSTORM WARNING FOR CLAY...SOUTHEASTERN WEBSTER
AND SOUTHEASTERN HAMILTON COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
north central Kansas...and south central and east central Nebraska.

LAT...LON 4000 9824 4011 9812 4056 9757 4094 9737
      4000 9737
TIME...MOT...LOC 0501Z 264DEG 67KT 4082 9672 4040 9690 4004 9738 

$$

NEC059-129-169-185-100515-
/O.CON.KGID.SV.W.0120.000000T0000Z-210710T0515Z/
Nuckolls NE-York NE-Fillmore NE-Thayer NE-
1201 AM CDT Sat Jul 10 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT
FOR EASTERN NUCKOLLS...SOUTHEASTERN YORK...SOUTHEASTERN FILLMORE AND
THAYER COUNTIES...

At 1201 AM CDT, severe thunderstorms were located along a line
extending from Lincoln to De Witt to near Mahaska, moving east at 75
mph.

HAZARD...70 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

These severe thunderstorms will remain over mainly rural areas of
eastern Nuckolls, southeastern York, southeastern Fillmore and Thayer
Counties.

This includes Interstate 80 between mile markers 362 and 365.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4000 9824 4011 9812 4056 9757 4094 9737
      4000 9737
TIME...MOT...LOC 0501Z 264DEG 67KT 4082 9672 4040 9690 4004 9738 

HAIL...0.88IN
WIND...70MPH
 
$$

Heinlein
476 
WWUS53 KGID 100515
SVSGID

Severe Weather Statement
National Weather Service Hastings NE
1215 AM CDT Sat Jul 10 2021

NEC059-129-169-185-100525-
/O.EXP.KGID.SV.W.0120.000000T0000Z-210710T0515Z/
Nuckolls NE-York NE-Fillmore NE-Thayer NE-
1215 AM CDT Sat Jul 10 2021

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN NUCKOLLS...
SOUTHEASTERN YORK...SOUTHEASTERN FILLMORE AND THAYER COUNTIES HAS
EXPIRED...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning has been allowed to expire.

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
north central Kansas...and south central and east central Nebraska.

LAT...LON 4000 9824 4011 9812 4056 9757 4094 9737
      4000 9737
TIME...MOT...LOC 0515Z 264DEG 67KT 4084 9641 4042 9659 4007 9707 

$$

Heinlein

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 9, 6:25 PM CDT, 5 hours 5 minutes earlier.

Area forecast discussion, Jul 9, 6:25 PM CDT, 5 hours 5 minutes before
AREA FORECAST DISCUSSION
National Weather Service Hastings NE
625 PM CDT Fri Jul 9 2021

.DISCUSSION...(This evening through Friday)
Issued at 500 PM CDT Fri Jul 9 2021

Main forecast concern is the potential for severe thunderstorms
tonight and Saturday and ongoing hot/humid conditions.

Uncomfortably hot and humid conditions have come to fruition this
afternoon across the entire area, with some areas even climbing
into the dangerously hot and humid range with heat indices near
105F. The highest HI's are across north central KS, but even some
areas further N from GRI to JYR are near 105F, owing to weaker
mixing and strong evapotranspiration. One could argue conditions
are actually worse along I-80 than north central KS due to much
lighter wind speeds. Luckily, though, this is a one day ordeal, as
much cooler conditions arrive behind a cold front tonight. The
ongoing Heat Advisory is on track to expire at 01Z this eve.

Severe thunderstorms are forecast to become an increasingly
greater concern by mid to late evening and continue into the
overnight. Will start by saying the overall severe threat has
seemingly increased compared to 24 hrs ago, and there is some
concern that at least portions of the CWA could see significantly
high wind gusts of 70+ MPH. The main change from last couple of
forecasts is that instability has trended higher, and further W.
For example, HRRR MLCAPE for the LXN area at 00Z this eve has
trended from 2000-2500 J/kg on yesterday's 12Z and 18Z HRRR, to
over 3500 J/kg on latest HRRR runs. This seems reasonable given
Tds that have held firm in the low 70s, even around LXN where
models progged Tds to fall into the low 60s by aftn. The higher
instability values also extend further W into central and western
Neb. This should make it easier for activity in the W Panhandle
now to organize into a forward propagating MCS and maintain it's
intensity as it moves E thru the late eve and overnight. Shear is
not lacking, and is actually quite impressive for July as a
50-60kt H5 speed max overspreads the instability axis. Magnitude
of instability and shear now argue for a decent potential of sig
severe, but this will also depend on how convective activity
evolves W of here this eve. HRRR and NAMNest simulated
reflectivity and sfc wind gust output have suggested a trend
towards a more organized event, and more linear, which are usually
good signals for at least localized significant wind gusts. Don't
want to discount the hail potential, either, but this will
largely depend on storm mode. Some embedded supercells within a
broader line are certainly possible. Also, forecast 0-3km shear
vector magnitude and orientation, along with rich low level
moisture, suggest some brief QLCS spin-ups can't be ruled out
either. Quick storm motions are expected, which should keep the
heavy rain potential fairly low. One area to watch would be from
Ord to Geneva as these areas received rainfall last night, but
overall, most of the area has been dry of late. A more likely
hydro scenario would be short- lived urban issues due to brief but
torrential downpours. Model MUCAPE progs suggest the first round
will scour much of the area of its instability prior to 06Z, but
just enough CAPE may linger to combine with additional vort lobes,
continued strong effective deep layer shear, and lowering
freezing levels to keep a hail threat going a few hrs longer.

Saturday continues to look like a messy day with off and on
scattered tstms possible pretty much everywhere and at any time as
several vort lobes rotate into the deepening trough over IA/MO.
Much cooler mid level temps will essentially leave the entire area
uncapped to any sort of sfc heating, so may see an uptick on
convective coverage/intensity as early as 16Z to 18Z. 1-2K J/kg
of CAPE and 25-30kt of deep layer shear may be enough to support
some iso pulse-type marginally severe tstms (nickel-quarter size
hail) given seasonably low WBZ levels, esp across roughly S half
of CWA. Lgtn and hvy downpours (PWATs linger near 1.5" and tall,
skinny CAPE) will likely be greatest concern for those with
outdoor plans. Expect decr coverage/intensity thru the eve as
daytime heating fades. Highs will be much cooler and range from
mid 70s N, to mid 80s S.

Sunday continues to look like the best day of the weekend. Models
are still a bit mixed with regards to position of upper low and
thus how far W moisture will wrap around. Have some slgt chc PoPs
lingering over E third of CWA thru the AM, and may need to extend
into PM hrs if trends from 15Z RAP and 18Z GFS continue, but
NAM and EC are drier. Regardless, overall pcpn chcs are much lower
Sun compared to Sat and Sun will still be pleasant with highs in
the 70s/80s and low humidity. Wind will start off the day on the
breezy side (so may even be a bit chilly in the AM), then
gradually decline thru the aftn and esp eve.

Little time spend on the extended periods. Mon and Tue are still
mainly dry with highs climbing from the 80s into the 90s. Pattern
may turn unsettled for middle to later portions of next week, but
confidence on details are low attm.

&&

.AVIATION...(For the 00Z KGRI/KEAR TAFS through 00Z Sunday)
Issued at 619 PM CDT Fri Jul 9 2021

Main forecast concern for this period will come mid-late evening,
as thunderstorm activity is expected to be pushing in from the
WNW. Still some uncertainties with the exact timing, have the
strongest winds coming through between 04-06Z. Currently have a
tempo group with 45KT gusts at both places, but higher gusts
certainly not out of the question. Through the rest of the
overnight hours and into Saturday, plenty of uncertainties remain,
as the potential for at least scattered showers and thunderstorms
continues. Felt that the early-mid morning and mid-late afternoon
hours had the better chances for precip, so kept a VCTS mention
going during those times. Otherwise, once the main push of storms
comes through later this evening, have winds NWrly in nature, but
confidence in just how winds evolve is not high.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
KS...Heat Advisory until 8 PM CDT this evening for KSZ005>007-017>019.

&&

DISCUSSION...Thies
AVIATION...ADP
Hazardous weather outlook, Jul 9, 8:11 PM CDT, 3 hours 19 minutes before
Hazardous Weather Outlook
National Weather Service Hastings NE
811 PM CDT Fri Jul 9 2021

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
101200-
Phillips-Smith-Jewell-Rooks-Osborne-Mitchell-Valley-Greeley-Nance-
Sherman-Howard-Merrick-Polk-Dawson-Buffalo-Hall-Hamilton-York-
Gosper-Phelps-Kearney-Adams-Clay-Fillmore-Furnas-Harlan-Franklin-
Webster-Nuckolls-Thayer-
811 PM CDT Fri Jul 9 2021

This Hazardous Weather Outlook is for south central Nebraska and
portions of north central Kansas.

.DAY ONE...Tonight.

Late this evening and overnight, a complex of strong to severe
thunderstorms are expected to move in from the west. The leading
edge of this complex will be the strongest and may continue wind
gusts up to 75 MPH, golf ball size hail, and torrential downpours.
This activity is expected to move across the area through around
1 AM. After 1 AM, scattered thunderstorms will be possible off and
on through the remainder of the overnight. Some of these storms
may also be strong to severe through 4 AM, but the overall severe
threat after 1 AM looks to be lower and more isolated.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Scattered thunderstorm coverage is then expected off and on for
much of the day Saturday and Saturday night. A few strong storms
can't be ruled out during the afternoon and early evening
Saturday, with the main threat being marginally severe hail.

A few lingering non-severe thunderstorms are possible southeast
of the Tri Cities Sunday morning.

More thunderstorms are possible Tuesday night through Thursday.
Predictability is too low to determine severe potential at this
time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed tonight, mainly between 8 PM and
1 AM, but possibly as late as 4 AM.

&&

More information may be obtained at the following web page:
   https://www.weather.gov/hastings

In the hours before

Local storm report, Jul 9, 11:21 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1121 PM CDT FRI JUL 9 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1111 PM     TSTM WND GST     4 NE FAIRFIELD          40.47N 98.05W
07/09/2021  M61 MPH          CLAY               NE   MESONET

&&

ADP
Local storm report, Jul 9, 11:24 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1124 PM CDT FRI JUL 9 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1121 PM     TSTM WND GST     2 SSE DAVENPORT         40.28N 97.80W
07/09/2021  M59 MPH          THAYER             NE   MESONET

&&

ADP
Special weather statement, Jul 9, 11:26 PM CDT, 4 minutes before
Special Weather Statement
National Weather Service Hastings NE
1126 PM CDT Fri Jul 9 2021

NEZ041-048-049-100515-
Merrick NE-Nance NE-Polk NE-
1126 PM CDT Fri Jul 9 2021

...SIGNIFICANT WEATHER ADVISORY FOR NANCE...NORTHERN MERRICK AND
NORTHERN POLK COUNTIES UNTIL 1215 AM CDT...

At 1126 PM CDT, Doppler radar was tracking a strong thunderstorm near
Belgrade, or 31 miles west of Columbus, moving southeast at 40 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Fullerton around 1130 PM CDT.
  Genoa around 1145 PM CDT.

Other locations in the path of this storm include Silver Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
central and east central Nebraska.

LAT...LON 4118 9826 4148 9829 4148 9810 4149 9810
      4150 9804 4151 9804 4153 9771 4140 9770
      4139 9760 4133 9760 4136 9752 4138 9739
      4137 9737 4121 9737
TIME...MOT...LOC 0426Z 299DEG 33KT 4147 9797

Mangels
Local storm report, Jul 9, 11:27 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1127 PM CDT FRI JUL 9 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1055 PM     TSTM WND DMG     4 SW AURORA             40.83N 98.07W
07/09/2021                   HAMILTON           NE   EMERGENCY MNGR

            EM RELAYED REPORT OF A LARGE TRANSMISSION
            POWER LINE DOWNED 4 MILES SOUTHWEST OF
            AURORA. WIND GUSTS ESTIMATED TO BE NEAR 80
            MPH. TIME BASED ON NEARBY MESONET REPORT.

&&

ADP
Local storm report, Jul 9, 11:29 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1129 PM CDT FRI JUL 9 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1109 PM     TSTM WND GST     2 WNW FAIRFIELD         40.45N 98.14W
07/09/2021  M76 MPH          CLAY               NE   MESONET

&&

ADP
Local storm report, Jul 9, 11:30 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1130 PM CDT FRI JUL 9 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 PM     TSTM WND GST     3 W YORK                40.88N 97.66W
07/09/2021  M71 MPH          YORK               NE   MESONET

            DAVIS WEATHERLINK. TIME ESTIMATED FROM
            RADAR.

&&

MANGELS

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 9, 9:09 PM CDTSevere Thunderstorm WarningGIDDawson51 min
Jul 9, 9:13 PM CDTSevere Thunderstorm WarningGIDBuffalo, Sherman, Valley47 min
Jul 9, 9:46 PM CDTSevere Thunderstorm WarningGIDBuffalo, Greeley, Hall, Hamilton, Howard, Merrick and 2 more44 min
Jul 9, 9:52 PM CDTSpecial Weather StatementGIDFranklin38 min
Jul 9, 9:54 PM CDTSevere Thunderstorm WarningGIDBuffalo, Dawson, Gosper, Phelps51 min
Jul 9, 9:56 PM CDTSevere Thunderstorm WarningGIDAdams, Franklin, Kearney, Webster26 min
Jul 9, 10:17 PM CDTSevere Thunderstorm WarningGIDBuffalo, Dawson, Franklin, Furnas, Gosper, Harlan and 3 more43 min
Jul 9, 10:26 PM CDTSevere Thunderstorm WarningGIDAdams, Clay, Hall, Hamilton, Howard, Merrick and 3 more49 min
Jul 9, 10:51 PM CDTSevere Thunderstorm WarningGIDAdams, Clay, Fillmore, Franklin, Hall, Hamilton and 5 more39 min
Jul 9, 11:15 PM CDTSevere Thunderstorm WarningGIDHamilton, Merrick, Polk, York45 min
Jul 9, 11:26 PM CDTSpecial Weather StatementGIDNance49 min
Jul 10, 1:27 AM CDTSpecial Weather StatementGIDDawson, Furnas, Gosper, Harlan, Phelps48 min
Jul 10, 2:18 AM CDTSpecial Weather StatementGIDFurnas, Harlan42 min
Jul 10, 2:36 AM CDTSevere Thunderstorm WarningGIDDawson24 min
Jul 10, 2:40 AM CDTSevere Thunderstorm WarningGIDFranklin, Harlan50 min
Jul 10, 3:03 AM CDTSpecial Weather StatementGIDAdams, Buffalo, Dawson, Gosper, Greeley, Hall and 5 more57 min
Jul 10, 1:52 PM CDTSpecial Weather StatementGIDHoward23 min
Jul 10, 2:17 PM CDTSpecial Weather StatementGIDHamilton28 min
Jul 10, 2:24 PM CDTSpecial Weather StatementGIDAdams36 min
Jul 10, 2:28 PM CDTSpecial Weather StatementGIDYork32 min
Jul 10, 2:35 PM CDTSevere Thunderstorm WarningGIDAdams, Clay, Fillmore, Hall, Hamilton, Merrick and 1 more29 min
Jul 10, 2:48 PM CDTSpecial Weather StatementGIDFranklin, Furnas, Gosper, Harlan, Kearney, Phelps27 min
Jul 10, 3:02 PM CDTSpecial Weather StatementGIDClay, Nuckolls, Thayer, Webster28 min
Jul 10, 3:18 PM CDTSpecial Weather StatementGIDFranklin, Harlan42 min
Jul 10, 3:29 PM CDTSpecial Weather StatementGIDNuckolls, Thayer, Webster46 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.